# SDR USAAF00072

- Difficulty date: September 30, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N859US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11293
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 201251229
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL-CLT - FLT 1276 - THE LEFT LANDING GEAR LIGHT STAYS GREN WITH GEAR UP.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT LANDING GEAR PRIMARY DOWN LOCK SWITCH.  OPS CHECK NORMAL.  (M)
